# SDR SCNA20180212062

- Difficulty date: February 12, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: PHHSK
- Make and model: Boeing 737-8K2
- Aircraft serial: 41330
- Aircraft time: 11,798 hours, 4,012 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON LANDING IN MIA AFT F/A REPORTED STONG ELECTRIC FUMES IN AFT PORTION. FUMES DISSAPATED RELATAVLEY QUICKLY.  ACCOMPLISHED FIM TASK. NO EVIDENCE OF BURNING SMELL. OK FOR SERVICE. SUSPECT AFT RIGHT LAV BULB BURNED OUT SOURCE OF SMELL. AFT RIGHT LAV MIRROR LIGHT INOP BURNED OUT.
RELAMPED MIRROR LIGHT, OPS CHECK GOOD. REPLACE THE LAV MIRROR LIGHT BALLAST PRECAUTIONARY. REMOVED AND REPLACED RIGHT AFT LAV LIGHT BALLAST. OPS CHECK GOOD.
